# SDR HEEA079306

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76A
- Aircraft serial: 760223
- Aircraft time: 12,827 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700217
- Condition: Eroded
- Location: Tail Rotor
- Part time: 13,273 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE NICKEL ABRASION STRIP IS UNBONDED ON PADDLE "A".  BOTH PRIMARY RUBBER IS ERODED THROUGH AND THE TIP IS ERODED.
